Couldn't find what you looking for?

TRY OUR SEARCH!

I took the Plan B One Step pill this morning (Monday, Jul. 9) at about 9am after getting intimate with my boyfriend, without protection (no penetration though, just rubbing, took the Plan B just in case of any prec*m leaks), on Saturday (Jul. 7) evening, around 6:30/7pm. So it was about 38 hours after the incident. I'm beginning to feel the early symptoms I usually get before my period -- such as lower back pain and fatigue -- so I'm expecting to see some spotting within the next few days, like the package said might be included in the side effects. However, I'm not due until July 29th.
I guess I have two questions, in case I do get this spotting:
1. Does the spotting after Plan B usually mean that it's working?
2. How can I tell the difference between this spotting and my real period? (In other words, what if the spotting is heavy, like a period? How will I know it's not my real period then?) -- If I'm bleeding heavily enough that I need pads, is it safe to assume that I'm not pregnant?

I understand that my cycle will probably be a little screwed up for the next few months -- I'm used to that, because my cycles are already always irregular, plus I just had surgery a few weeks ago to get my wisdom teeth out, and surgery has messed up my cycle before. I also highly doubt that sperm came anywhere near close enough to get me pregnant, since there was no penetration, and I made my boyfriend ejaculate on my stomach, as I always do. It was also 2 weeks since my boyfriend and I had done anything sexually together, because he was out of town, and he said he did not masturbate while he was away, so I doubt there was any sperm to get picked up by the prec*m. And I'm fairly certain I wasn't ovulating yet, so that decreases my chances even more. The Plan B was just a precaution for that .01% chance that something did sneak its way in, so I guess I still have some worries that it won't work.

Loading...

Also, I keep hearing about people having brownish discharge after taking Plan B, and then finding out that they are pregnant and the Plan B didn't work. So should I keep an eye out for that too?

I'm just really confused what to look for to see if it's working.
Reply

Loading...

Hi Anna,

1. Not everyone spots after taking Plan B. Often, there are no signs that anything is happening.

2. You know how your period usually is. If it's different, then you might want to test. Remember, it may be early or late AND heavier or lighter than normal. These are all common side effects of Plan B.

It is unlikely you are pregnant. Plan B is very effective within 72 hours.
Reply

Loading...

my galfrnd bleeded after one day of taking the plan b is it good ?

Reply

Loading...


Hi Bhow,

It doesn't mean anything.

She can "spot" - light bleeding from Plan B OR she can also bleed just from having sex.
Reply

Loading...

My gal frnd spotted after 1 day of plan b and after 2 days she started bleeding more than usual please help me if she ll be pregnant or not ?
Reply

Loading...

My gal frnd spotted after 1 day of plan b and after 2 days she started bleeding more than usual please help me if she ll be pregnant or not ? Pls she is facing weakness now nd let me mention she bleeded for 5 days after 3 days of plan b tell me whats going on
Reply

Loading...


Hi Buzo,

Plan B may cause bleeding. If she took it within 72 hours it is unlikely she'll get pregnant.
Hope it helps.
Reply

Loading...

On March 24 I had unprotected sex, so when I got home Sunday night (March 26) I took the plan b. It was with in the suggested 72 hours, I took it almost 48 hours exactly after sex. The next week (April 1-6) I had what I would consider a light period for me, like I filled up some regular tampons but maybe just one or two which isn't normal for me, my periods are usually very heavy & last about 4-5 days. My last 'regular' period was March 11-18, then I bled that week after plan b, & according to my calendar I'm supposed to start this Saturday April 22. I was put on birth control in January of 2016, stopped taking it over the summer, then I went back to my gyno to get a new prescription & I started taking it consistently again the Sunday after I had what I thought was my period.
This past week though I have lost my appetite, & I'm abnormally bloated for myself. All of my friends are saying there's no way I'm pregnant but I'm scared the bleeding after plan b was implantation bleeding, & if bc & plan b isn't supposed to effect your natural cycle I've definitely missed my period. Before I buy a test, is it more likely that taking plan b & consistently being back on bc is responsible for my bloating & loss of appetite rather than the chances of me being pregnant? Please help!
Reply

Loading...

Plan b CAN make your periods off. Some report missing one all together. Others report it coming a week late or early. Only way to know for sure is to take a pregnancy test or blood work with your doctor. Good luck please update when you know.
Reply

Loading...

Hey so about a month ago I had unprotected sex, about 10-11 hours later I took plan b and had the side effects start to happen the day after, about 2 days after taking it I had bleeding? Is this a good thing showing that you aren't pregnant? It is now a month later and I usually get my period around the 10-15 and it is the 17th should I worry or give it a few more days to see if my period will come?
Reply

Loading...

Hi, I know this was posted over a year ago but I am in the same situation! Did everything work out for you?
Reply

Loading...

so my boyfriend and i had sex on monday however the condom broke. He stopped immediately and didnt come in me. i took a plan b pill 12 hours later and the next day i had sex twice however it was protected. im very nervous because im supposed to get my period in 4 days and i did a lot of research some people dont get it for like 2 months. i am very very scared however he keeps telling me im fine along with my other friends because as soon as it ripped he pulled out plus i took the pill within 12 hours. idk what to do. plus i feel bloated and constipated can plan b make you do that?
Reply

Loading...

Don't foret that plan b gives the same side effects that being pregnant would. Don't stress because that will make your period take even longer. I agree with your bf you should be fine. Very very small chance of you actually getting pregnant from your case. I wish u luck and again don't stress don't think about it and just remember you did the right thing with protection and plan b so time is on your side right now.
Reply

Loading...

i know that having sex can push your period a few days however im supposed to get it sunday but i had sex and took the pill. is there still any chance of me getting my period around that time?
Reply

Loading...